# SDR SWAA2025042825939

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,536 hours, 44,995 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D FASTENERS ARE PULLED THROUGH THE PANEL.   REMOVED AND REPLACED PANEL 193D FASTENERS AND PANEL. I.A.W. SRM 51-40-02.
